Preferred plus Ibuprofen USP 200mg orange tablets, Pain and Fever.

Preferred Plus Ibuprofen Usp 200 Mg Orange Tablets - 100 Ea (271031)

0.00 stars, based on 0 reviews
INDICATIONS:Preferred plus Ibuprofen USP 200mg orange tablets - 100 eaIbuprofen pain reliever, fever reducer orange tablets. Compare to the active ingredient in Motrin.
Show
Reviews 1-0 of 0
Reviews 1-0 of 0